# SDR AALA20150727006

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: G603106
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT P8 AISLE STAND EMERGENCY EVACUATION PANEL BUZZER FOUND BROKEN.  R & R COCKPIT P8 AISLE STAND EMERGENCY EVACUATION PANEL.  PERFORMED OPERATIONAL TEST IAW AMM 25-63-02.  SYS CHECKED NORMAL.
